Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 204, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 10, 2011, 9:06 PM CDT for Montgomery County, Wilson County, Kansas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 9:06 PM CDT (02:06 UTC)
- Expired
- Jun 10, 2011, 9:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 122 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 9:08 PM CDT | HAIL 1 | Neodesha, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2176 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
642
WUUS53 KICT 110206
SVRICT
KSC125-205-110300-
/O.NEW.KICT.SV.W.0204.110611T0206Z-110611T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
SOUTHEASTERN WILSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 1000 PM CDT
* AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEODESHA TO
LIBERTY...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
LIBERTY...CHERRYVALE AND COFFEYVILLE AIRPORT.
THIS WARNING WILL REPLACE THE PREVIOUS SEVERE THUNDERSTORM WARNING
IN EFFECT THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3711 9588 3753 9584 3751 9552 3723 9552
3710 9553
TIME...MOT...LOC 0206Z 271DEG 17KT 3743 9560 3720 9564
WIND...HAIL 60MPH 1.00IN
$$
JAKUB1 follow-up statement
994
WWUS53 KICT 110230
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
930 PM CDT FRI JUN 10 2011
KSC125-205-110241-
/O.CAN.KICT.SV.W.0204.000000T0000Z-110611T0300Z/
MONTGOMERY KS-WILSON KS-
930 PM CDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILSON AND
NORTHERN MONTGOMERY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3711 9588 3753 9584 3751 9552 3723 9552
3710 9553
TIME...MOT...LOC 0231Z 271DEG 17KT 3743 9545 3720 9549
$$
BILLINGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:51 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 10, 6:51 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 651 PM CDT FRI JUN 10 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU TIMING AND LOCATION OF THE ONGOING CONVECTION IS THE MAIN CONCERN FOR THIS TAF FORECAST. CURRENT BOUNDARY IS EAST OF THE TURNPIKE...WITH NORTH WINDS BEHIND IT AND SOUTH WINDS AHEAD OF IT. EXPECT VCTS FOR KCNU TAF WITH A TEMPO FOR TSRA AS THE RADAR IS SHOWING A SUPERCELL MOVING EASTWARD TOWARDS THE SITE. OTHERWISE THE REST OF THE SITES SHOULD REMAIN IN VFR OVERNIGHT WITH WINDS DEVIATING TO THE NE. LOW LEVEL CLOUDS WILL MOVE INTO THE AREA IN THE EARLY MORNING HOURS...HOWEVER CONFIDENCE LEVEL IS UNCERTAIN. BY THE AFTERNOON HOURS TOMORROW A CU FIELD SHOULD DEVELOP ACROSS THE WESTERN PORTION OF THE AREA. DUNTEN && .PREV DISCUSSION... /ISSUED 330 PM CDT FRI JUN 10 2011/ DISCUSSION... THE MAIN FORECAST CONCERN IS CONTINUED CHANCES FOR THUNDERSTORMS THIS EVENING AND SATURDAY...WITH A COOL DOWN IN TEMPERATURES. THEN A WARM UP BY THE END OF THE WEEKEND AND INTO NEXT WEEK. SYNOPSIS: THE DISTURBANCE THAT IMPACTED THE REGION OVERNIGHT AND THIS MORNING HAS MOVED NORTHEAST OF THE AREA...BUT ANOTHER PULSE OF ENERGY IS SET TO PUSH AROUND THE BASE OF THE BROADER WAVE THIS EVENING AND WILL BE THE FOCUS FOR MORE THUNDERSTORMS. AT THE SURFACE THE COLD FRONT IS SITUATED ACROSS SOUTHEASTERN KANSAS. WIDESPREAD CLOUDS HAVE BEEN PRESENT NORTH OF THE BOUNDARY AND HAVE KEPT TEMPERATURES DOWN SOME...ESPECIALLY IN CENTRAL KANSAS. WHERE THE SUN HAS PEEKED OUT...TEMPERATURES HAVE RISEN INTO THE MID 80S. SOUTH OF THE BOUNDARY TEMPERATURES HAVE REACHED INTO THE LOW 90S. TONIGHT: A STATIONARY BOUNDARY REMAINS LOCATED OVER SOUTHEAST KS GENERALLY FROM NEAR KWLD TO JUST SOUTH OF KCNU. A MOIST AND VERY UNSTABLE AIRMASS CONTINUES TO POOL ALONG OR JUST SOUTH OF THIS BOUNDARY...WITH SBCAPES INCREASING INTO 3000-3500 J/KG RANGE...BUT THIS AREA REMAINS FAIRLY CAPPED. EXPECT CAPPING INVERSION TO GRADUALLY ERODE AS THE LATE AFTERNOON CONTINUES AS AREA REACHES PEAK HEATING. AS THE CAP WEAKENS...WILL PROBABLY SEE SOME CONVECTION REDEVELOP ALONG THIS BOUNDARY LATE THIS AFTERNOON/EARLY THIS EVENING. WITH BULK SHEAR OF 40-45 KTS AND THIS VERY UNSTABLE AIRMASS IN PLACE...THINK STORMS WILL RAPIDLY BECOME SEVERE WITH A LARGE HAIL AND DAMAGING WIND THREAT THE MAIN CONCERN. NOT EXPECTING THE STORMS TO BE AS NUMEROUS AS LAST NIGHT GIVEN THE CAPPING INVERSION...BUT A COUPLE OF DISCRETE SUPERCELLS LOOK POSSIBLE DUE TO THE DIRECTIONAL SHEAR...ESPECIALLY ALONG AND SOUTHEAST OF A KWLD TO KCNU LINE. EXPECT THIS CONVECTION TO REMAIN OVER SOUTHEAST KS AT LEAST UNTIL 06Z/SAT BEFORE BOUNDARY DROPS A LITTLE FURTHER SOUTH INTO NORTHEAST KS AS COLD POOL FROM ANY CONVECTION PUSHES THE BOUNDARY INTO OK. COULD SEE SOME ELEVATED SHRA/TSRA CONTINUE OVER SOUTHEAST KS BUT MAINLY JUST SOME WIDELY SCATTERED ACTIVITY. -KETCHAM SATURDAY - SUNDAY DURING THE DAY SATURDAY THE FRONT WILL RETURN AS A WARM FRONT...PUSHING FURTHER NORTH OVER WESTERN KANSAS...WITH SOUTHEASTERLY FLOW AT THE SURFACE. DURING THE MORNING THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS AS MOISTURE IS ADVECTED NORTHWARD OVER THE BOUNDARY. THERE LOOKS TO BE A LULL IN ACTIVITY DURING THE AFTERNOON OVER SOUTH CENTRAL KANSAS BEFORE CHANCES INCREASE AGAIN FOR THE AFTERNOON AND EVENING. WITH PLENTIFUL CAPE AND MODERATE SHEAR SEVERE THUNDERSTORMS ARE POSSIBLE. SPEED SHEAR ISN'T GREAT...BUT THERE IS GOOD DIRECTIONAL SHEAR IN THE LOW TO MID LEVELS. BY SATURDAY EVENING THERE IS GOOD CONSISTENCY IN THE MODEL GUIDANCE SHOWING A MCS DEVELOPING OVER NORTHWESTERN KANSAS AND MOVING SOUTHEAST OVER THE REMAINDER OF THE STATE OVERNIGHT INTO SUNDAY MORNING..AGAIN SOME OF THESE STORMS COULD BE SEVERE. BY SUNDAY THE WARM FRONT WILL PUSH FURTHER NORTH...BRINGING THE SCORCHING HEAT BACK TO THE REGION. TEMPERATURES NEAR 100 WILL BE POSSIBLE NEAR THE STATE LINE IN SOUTH CENTRAL KANSAS AGAIN...WITH MID TO UPPER 90S SEEN ELSEWHERE. ANY RESIDUAL PRECIPITATION WILL PUSH NORTHEAST OUT OF THE REGION BY LATE SUNDAY-SUNDAY NIGHT. MONDAY - FRIDAY: AN UPPER LEVEL RIDGE WILL BUILD INTO THE REGION WITH WARM AIR ADVECTION. THIS WILL KEEP TEMPERATURES HOT FOR THE WHOLE WEEK. THE MODEL DISCREPANCIES WITH WEAK WAVE PULSES KEEP CONFIDENCE VERY LOW ON ANY PRECIPITATION EARLY IN THE WEEK. THUS HAVE KEPT THE BEGINNING OF THE WEEK DRY FOR NOW. THE MEDIUM RANGE MODELS HAVE COME INTO BETTER AGREEMENT OVER THE PAST DAY REGARDING A WAVE MOVING THROUGH THE REGION EARLY WEDNESDAY MORNING INTO THURSDAY. HOWEVER...THERE ARE SOME DIFFERENCES IN THE TIMING OF THE WAVE AND FOR ANY PERIOD HAVE DROPPED POPS INTO THE SLIGHT CATEGORY BECAUSE OF THE UNCERTAINTY. OVERALL A FRONT WILL MOVE THROUGH THE REGION SOMETIME MID-WEEK...BUT TIMING WILL LIKELY CHANGE IN LATER FORECASTS. BILLINGS AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU TWO AREAS OF CONCERN TODAY..AS NEARLY STATIONARY BOUNDARY REMAINS OVER PORTIONS OF SOUTHEAST KS THIS AFTERNOON. FIRST AREA IS POST FRONTAL STRATUS SITUATED OVER CEN KS...WITH SOME MVFR CEILINGS OVER KHUT/KSLN AND KRSL. EXPECT THIS AREA OF STRATUS TO GRADUALLY BURN OFF FROM SOUTH TO THE NORTH THIS AFTERNOON...CLEAR FIRST NEAR KHUT AND FINALLY NEAR KSLN AND KRSL AFTER 22-23Z. NEXT CONCERN WILL BE CHANCE OF WIDELY SCATTERED TSRA OVER SOUTHEAST KS LATE THIS AFTERNOON INTO THIS EVENING ALONG THE STATIONARY FRONT. THINK CONVECTION WILL STAY MAINLY TO THE SOUTHEAST OF THE KCNU TAF SITE...SO WILL ONLY GO WITH A VCTS FOR THIS LOCATION FROM 21Z/FRI TO 06Z/SAT. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 83 68 95 / 10 40 40 10 HUTCHINSON 59 82 67 94 / 10 30 50 20 NEWTON 61 81 67 92 / 10 30 50 20 ELDORADO 64 81 67 92 / 20 40 50 20 WINFIELD-KWLD 66 83 69 95 / 30 50 40 10 RUSSELL 56 82 65 91 / 10 20 70 20 GREAT BEND 56 83 66 93 / 10 30 60 10 SALINA 56 82 65 90 / 10 20 60 30 MCPHERSON 56 82 66 92 / 10 30 60 20 COFFEYVILLE 68 83 68 93 / 50 50 40 20 CHANUTE 66 82 66 90 / 50 30 40 40 IOLA 65 82 65 89 / 40 20 50 40 PARSONS-KPPF 67 82 67 92 / 50 40 40 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 10, 3:55 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 355 PM CDT FRI JUN 10 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-112100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 355 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE THUNDERSTORMS EXTREME SOUTH CENTRAL AND SOUTHEAST KANSAS LATE THIS AFTERNOON AND INTO TONIGHT...MAINLY EAST OF THE KANSAS TURNPIKE. A FEW OF THE STORMS COULD BECOME SEVERE LATE THIS AFTERNOON AND INTO THE EVENING HOURS WITH LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE AGAIN POSSIBLE ON SATURDAY THROUGH ALL OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. SATURDAY AFTERNOON AND EVENING A FEW STRONG TO SEVERE THUNDERSTORMS IN WESTERN KANSAS COULD MOVE INTO THE CENTRAL PART OF THE STATE...WEST OF INTERSTATE 135. LARGE HAIL...STRONG WINDS AND LOCALLY HEAVY RAIN AGAIN LOOK TO BE THE GREATEST THREAT. SUNDAY RESIDUAL THUNDERSTORMS WILL IMPACT CENTRAL AND EAST CENTRAL KANSAS DURING THE MORNING AND AFTERNOON. THIS ACTIVITY COULD BE STRONG TO SEVERE. HEAT INDICES WILL REACH NEAR 100 LATE MONDAY AFTERNOON ACROSS SOUTH CENTRAL KANSAS. ANOTHER ROUND OF THUNDERSTORMS ARE POSSIBLE ACROSS THE WHOLE AREA LATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED MAINLY EAST OF THE TURNPIKE LATE THIS AFTERNOON INTO THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP BILLINGS/KETCHAM/ELDER
In the hours before
Local storm report, Jun 10, 8:40 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
840 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 4 NW ALTOONA 37.57N 95.71W
06/10/2011 E0.50 INCH WILSON KS PUBLIC
&&
ADKLocal storm report, Jun 10, 8:51 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
851 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 1 N ALTOONA 37.54N 95.66W
06/10/2011 E70 MPH WILSON KS PUBLIC
PUBLIC REPORTED SUSTAINED 50 MPH WINDS WITH GUSTS UP TO
60 TO 70 MPH.
&&
DUNTENLocal storm report, Jun 10, 8:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
855 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 3 NE ALTOONA 37.56N 95.62W
06/10/2011 E0.75 INCH WILSON KS PUBLIC
&&
ADKSpecial weather statement, Jun 10, 9:00 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 900 PM CDT FRI JUN 10 2011 KSZ071-110230- WOODSON- 900 PM CDT FRI JUN 10 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WOODSON COUNTY... AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF NEOSHO FALLS...OR 9 MILES EAST OF YATES CENTER...AND MOVING EAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
Local storm report, Jun 10, 9:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
902 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL NEODESHA 37.42N 95.68W
06/10/2011 E0.88 INCH WILSON KS FIRE DEPT/RESCUE
&&
ADKLocal storm report, Jun 10, 9:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
903 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND GST 4 ENE ELK CITY 37.31N 95.84W
06/10/2011 E60 MPH MONTGOMERY KS TRAINED SPOTTER
&&
DUNTENThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:13 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 16 min |
| Jun 10, 7:43 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 47 min |
| Jun 10, 8:18 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 57 min |
| Jun 10, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 63 min |
| Jun 10, 8:29 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 46 min |
| Jun 10, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 62 min |
| Jun 10, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 32 min |
| Jun 10, 10:35 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 25 min |
| Jun 11, 6:07 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 41 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.